Discrete-time growth-dispersal models

Mark Kot, William M. Schaffer

Research output: Contribution to journalArticlepeer-review

210 Scopus citations


Integrodifference equations are discrete-time models that share many of the attributes of scalar reaction-diffusion equations. At the same time, they readily exhibit period doubling and chaos. We examine the properties of some simple integrodifference equations.

Original languageEnglish (US)
Pages (from-to)109-136
Number of pages28
JournalMathematical Biosciences
Issue number1
StatePublished - Jul 1986

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics


Dive into the research topics of 'Discrete-time growth-dispersal models'. Together they form a unique fingerprint.

Cite this